Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv And Sunken Eyes

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Combivir and wasting?

Good day, I have been on Combivir approximately 7 months and see some evidence of facial wasting. It is mostly in my cheeks and my eyes have a more "sunken" appearance of late. Is this due to my meds or just a side effect of HIV in general? The...
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
Hello, and thanks for posting. Combivir is one of the medications linked to development of lipoatrophy, largely because it contains AZT. AZT (zidovudine, Retrovir) clearly increases the risk of lipoatrophy. Studies have shown that switching off... Read more »

Tired Mother - wants to donate

Now the question. I made some terrible mistake. Lots of unprotected v sex - many unknown... Read more »

Ribavirin Anemia and Lipo..??

Hi there...I hope you can help me with a problem that neither of my Docs can answer...I am 40 years... Read more »
Articles
AIDSinfo

An Overview of Poly-L-Lactic Acid (Sculptra, New-Fill)

...bones. In Europe, Sculptra is called New-Fill and has been used by more than 100,000 people to treat wrinkles and scars. HIV/AIDS-Related Uses PLLA was approved by the FDA on August 3, 2004, for the treatment of facial fat loss (also called... Read more »
The Well Project

Lipodystrophy, Body Changes and HIV/AIDS

...Lipodystrophy means abnormal fat changes. It is used to describe a number ofunwanted changes in body fat that are experienced by many HIV+ people.Lipodystrophy can also include changes in fat and sugar levels in the blood ofHIV+ people. Although... Read more »
The Well Project

HIV/AIDS and Lipodystrophy Treatments Part II: Treatments for Fat Loss

... Table of Contents Fat in the Body Switching HIV Drugs Fat Loss in the Face Temporary Facial Fillers Permanent Facial Fillers Taking Care of Yourself Fat Read more »
The Well Project

HIV/AIDS and Lipodystrophy Treatments Part III: Treatments for Metabolic Changes

...triglycerides. Lipodystrophy means abnormal fat changes. It is used to describe a number ofunwanted and potentially unhealthy changes in HIV+ people including: Body shape changes Lipohypertrophy: Fat gain in... Read more »
Connect With Others

Am I Infected

Posted by delhiguy, 3 Replies
I am 30 YO guy. Worried that I may have got infected. I met this friend of mine on 5th of Dec 2010 which was just a causual meeting after 5 years. After having drinks she started touching me and I got aroused and we end up mating. While in act, she... Read more »

can my eye/back and neck pain be acute HIV symptom

Posted by chirags, 2 Replies
...Hi; I am a 25 year male from India.In my country no one gives a proper advise about HIV/AIDS.People feel shy to talk about sex.Thats the reason I am writing to you.Doctor I had sex with a sex worker with double condom Read more »

So confused and scared. Please Help!

Posted by justlikeu, 3 Replies
My exposure was in March of last year, in April I went to the doctor had ear infection. In May -June had muscle and joint pains, dizziness, white tongue, yellow skin and muscle jumping that led to fat loss. Went to the Dr in July had routine... Read more »

OCD, eye, and HIV

Posted by Anonymous, 3 Replies
...this, I through some water inside my eye. now I am afraid that if that stain was blood, then I may have become infected with HIV, because I touched the stain and then the water that went into my eye. Also I had some cuts in my hands resulting... Read more »